Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
help..
avatar
sfonseca7 posted:
I've been on Methotrexate for 5 weeks. Before I started the drug I felt many of the "side effects" of the drug. Now that I'm on the drug those things have been exaggerated. Feels like someone is trying to pull all my teeth out...like someone is smashing all my finger tips with a hammer. The left side of my face is in pain and numb at the same time. I want to scream...I try to keep busy as not to think about "it". Thank you..anyone who's listening.
Reply
 
avatar
Scott Zashin, MD responded:
In patients I follow who have your type of symptoms, I look for some other reason they exisit other than RA. I will often seek a neurological consultation due to numbness and check the patient for findings of another type of musculoskeletal condition, fibromyalgia which often is found in RA patients.
 
avatar
sfonseca7 replied to Scott Zashin, MD's response:

I do get confused about what causes the pain I feel. I have been diagnosed with DDS, OA, RA, Osteoporosis and have a bulging disk in my neck. Thank you for being there.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

mouth sores
I recently read that when one takes methotrexate as many of us do with RA and Sjogrens Syndrome, it can make your levels of folic acid drop ... More
Was this Helpful?
2 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.